# SDR DALA1146130673

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 62,298 hours, 28,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS AT ROW 1-4 AND 17-30 PLUS THE EMERGENCY OVERWING DOOR LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AND REPLACED CONNECTORS.  OPERATIONAL CHECK WAS GOOD.
